# SDR 02283418

- Difficulty date: October 10, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N418FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3176
- System (JASC): 7921 · Engine Oil Cooler
- Part: Heat Exchanger
- Part number: 3DB316605
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

During cruise of the flight from RDU to LGA, the crew reported R?H engine oil pressure fail.  The engine was shutdown as a precaution and the flight diverted to RIC where it landed without incident.  Maintenance personnel found the fuel/oil heat exchanger cracked.  The heat exchanger was removed and replaced, operational and leak checks were satisfactory and the aircraft was returned to service.
